Advertisement

Inventiones mathematicae

, Volume 139, Issue 1, pp 1–39 | Cite as

A problem of Linnik for elliptic curves and mean-value estimates for automorphic representations

  • W. Duke
  • E. Kowalski
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • W. Duke
    • 1
  • E. Kowalski
    • 1
  1. 1.Department of Mathematics, Rutgers University, New-Brunswick, NJ 08903, USA¶(e-mail: duke@math.rutgers.edu)USA

Personalised recommendations